# SDR VNAA2020020799902

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15342
- Aircraft time: 12,573 hours, 11,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1196
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL SDR VNAA2019120511101 12/05/2019 ".300" CRACK FOUND DURING RE INSPECTION OF EA 69-2019-278. THE LOCATION IS FS 1196 BETWEEN STGR 17R AND 18R. FERRY TO
ORF. COMPLIED WITH TEMP REPAIR IAW BOMBARDIER REO 690-53-71-042. PERMANENT REPAIR DUE IN 310 FLIGHT HOURS. PRIMED AND
PAINTED IAW CRJ 900 SRM 51-25-00-001-001-A01."  CONCLUSION OF THE REPAIR. 690-53-71-042 (FUSELAGE SKIN CRACKED BETWEEN TRACE 55.625 AND REAR SPAR DATUM 67.5) CW PERM REPAIR PER REO INSTRUCTIONS M/A: 1. OPERATIONS CREW CHIEF TO VERIFY THE ABOVE TASK HAS BEEN VERIFIED AS BEING ACCURATE WHEN COMPARED TO THE PSA WORK RELEASE AND THE WORK RELEASE ITEM HAS BEEN SIGNED OFF REFERENCING THIS DOCUMENT. WVAC767MTC 1/16/20 C/A: 1. VERIFIED TASK IS ACCURATE AND SIGNED PSA WORK RELEASE. WVAC 767MTC 1/16/20 M/A: 2. N/A C/A: 2. ACCOMPLISHED REO 690-53-71-043 REV-- (P2) REPAIR TO FUSELAGE SKIN BETWEEN TRACE 55.625% REAR DATUM 67.5% AND STR 19R DATED 2020-01-14. L.HEPLER,P.ALVAREZ 01/18/20 M/A: 3. FINAL REVISION OF BOMBARDIER REO 690-53-71-043 REQUIRED. WVAC74INSP. 0115/20 C/A: 3. RECEIVED FINAL DRAFT OF REO 690-53-71-043 DATED 2020-01-16. WVAC767MTC 01/16/20 M/A: 4. N/A C/A: 4. THIS CLEARS TEMP REPAIR. WVAC767MTC 01/16/20 (01/23/20 AS)
